Patient: Going to see my primary dr later this week. what is the best med for weak stream and feeling of slow emptying of bladder?
Doctor: Thank you for your question. This a weak stream during urination could be caused by an enlarged prostate. Enlarged prost ate gland can be caused by benign prostate hyperplasia (a non-cancerous enlargement of the prostate), an infection of the prostate gland (prostatitis), or prostate cancer. This can also be caused by a problem with the sphincters that open to allow urine to be voided from the bladder. Once the actual cause of your weak stream is elucidated then the appropriate medication (if necessary) will be prescribed. If you are diagnosed with benign prostate hyperplasia, a medication known as Tamsulosin (Flomax) can be prescribed to assists in relaxing the smooth muscle of the prostate and bladder in order to help with voiding urine.Thank you for choosing AskTheDoctor.com